# SDR EE4Y040009

- Difficulty date: August 17, 2004
- Submitted: September 23, 2004
- Operation: Air carrier
- Aircraft: N994AJ
- Make and model: Boeing 727233
- Aircraft serial: 20942
- Engine: Pwa JT8D15
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN CARGO CABIN, AT B STA 1050 FROM LBL 63 INCHES TO RBL 56 INCHES FLOORBEAM UPPER CHORD WITH HEAVY CORROSION IN SEVERAL PLACES.
